# SDR AALA20100117TUL01

- Difficulty date: January 16, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 30,066 hours, 14,274 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Blown
- Location: Rt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PVR - CREW REPORTED RIGHT ENGINE MASTER CAUTION LIGHT AND FIRE LOOP LIGHT ILLUMINATED.  EMERGENCY DECLARED RETURNED PVR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE ANTI DUCT AND ACCOMPLISHED ENGINE RUNS.  SYSTEM GROUND CHECK NORMAL OPERATION.
